Siberian Mathematical Journal

, Volume 18, Issue 3, pp 406–413 | Cite as

Computability of certain classes of constructive algebras

  • V. P. Dobritsa


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. Fuchs, Infinite Abelian Groups, Academic Press (1973).Google Scholar
  2. 2.
    A. I. Mal'tsev, “Constructive algebras,” Usp. Mat. Nauk,16, No. 3(99), 3–60 (1961).Google Scholar
  3. 3.
    A. I. Mal'tsev, “Recursive Abelian groups,” Dokl. Akad. Nauk SSSR,146, No. 5, 1009–1012 (1962).Google Scholar
  4. 4.
    A. T. Nurtazin, “Strong and weak constructivizations and computable families,” Algebra Logika,13, No. 3, 311–323 (1974).Google Scholar
  5. 5.
    A. T. Nurtazin, “Computable classes and algebraic criteria for autoequivalence,” Author's Abstract of Candidate's Dissertation, Inst. Mat. Sib. Otd., Akad. Nauk SSSR, Novosibirsk (1974).Google Scholar
  6. 6.
    N. G. Hisamiev, “Constructive periodic Abelian groups,” Abstracts of Proceedings of the Fifth Kazakhstan Conference on Mathematics and Mechanics [in Russian], No. 2, Izd. Inst. Mat., Akad. Nauk Kaz. SSR i Kaz. Gos. Univ., Alma-Ata (1974), p. 253.Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. P. Dobritsa

There are no affiliations available

Personalised recommendations